Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 25, 2011, 4:16 PM EDT for Blair County, Cambria County, Centre County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Jul 25, 2011, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS State College, PA
Counties Blair County, PA, Cambria County, PA, Centre County, PA
The radar
The State College radar (KCCX), 15 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
432
WWUS81 KCTP 252016
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON JUL 25 2011
PAZ017>019-024>026-252100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-NORTHERN CENTRE PA-
SOUTHERN CENTRE PA-
416 PM EDT MON JUL 25 2011
...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT CAMBRIA...CENTRE...
NORTHERN BLAIR...NORTHERN HUNTINGDON AND SOUTHERN CLEARFIELD
COUNTIES...
AT 410 PM EDT...A LINE OF GUSTY THUNDERSTORMS WAS LOCATED FROM
SNOW SHOE TO OSCEOLA MILLS TO NORTHERN CAMBRIA...MOVING SOUTHEAST
AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR BALD EAGLE STATE PARK AROUND 420 PM...ZION AROUND 430
PM...STATE COLLEGE AROUND 440 PM...MILLHEIM AROUND 450 PM AND
WILLIAMSBURG AROUND 500 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 137 AND 170...I-99 BETWEEN MILE MARKERS 25
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 422...STATE
ROAD 26...STATE ROAD 45...STATE ROAD 56...STATE ROAD 350...STATE ROAD
453.
LAT...LON 4072 7881 4083 7833 4116 7779 4111 7774
4111 7767 4096 7751 4097 7747 4087 7734
4073 7768 4068 7770 4068 7768 4059 7782
4040 7833 4036 7900
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 4:00 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 25, 4:00 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 400 PM EDT MON JUL 25 2011 .SYNOPSIS... A COLD FRONT OVER NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL PUSH SOUTHEAST ACROSS THE REMAINDER OF THE STATE THIS EVENING. SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT WILL BE MOST WIDESPREAD ACROSS THE NORTHERN MOUNTAINS...AND EASTERN PORTIONS OF THE STATE. TONIGHT WILL FEATURE PARTIAL CLEARING...COOLER AND LESS HUMID CONDITIONS THAN NIGHTS DURING THE PAST WEEKS HEAT WAVE. ANOTHER COLD FRONT WILL FOLLOW TUESDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE NEAR...JUST A FEW DEGREES ABOVE SEASONAL TUESDAY AND WEDNESDAY. THE HEAT WILL BUILD AGAIN AS THE BIG UPPER LEVEL HIGH PRESSURE RIDGE PUSHES BACK INTO THE MID ATLANTIC AND SOUTHEASTERN UNITED STATES. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SVR THUNDERSTORM WATCH NO 683 CONTINUES FOR THE NRN HALF OF THE CWA THROUGH 23Z TODAY. SFC COLD FRONT WITH A BKN LINE OF TSRA ACCOMPANYING IT...WAS SLICING ESE ACROSS THE NCENT AND NW MTNS ATTM. THIS FRONT WILL CLEAR A LINE FROM KIPT TO KUNV AND KJST BETWEEN 2130-22Z...THEN CROSS THE LOWER SUSQ VALLEY BETWEEN 23-02Z. THE BEST DEEP LAYER WESTERLY SHEAR FAVORS ISOLATED SVR TSRA THREAT ACROSS THE REGION MAINLY NORTH OF INTERSTATE 80...WHERE A FEW MINI BOW ECHOES COULD PRODUCE LOCALIZED...BORDERLINE DAMAGING DOWNBURST WIND GUSTS. CLEARING SKIES ALA STRONG NEG THETA-E ADVECTION IN THE 925-850MB LAYER WILL SWEEP SE ACROSS THE NW HALF OF THE CWA EARLY THIS EVENING. LINGERING...ISOLATED SHRA/TSRA WILL OCCUR ACROSS THE LWR SUSQ VALLEY AND ADJACENT SCENT ZONES FOR UP TO A FEW HOURS AFTER DUSK...BEFORE DRIER AIR SWEEPS IN WINDS BECOME LIGHT AND VARIABLE. PARTLY CLOUDY SKIES EARLY TONIGHT AND LEFTOVER LLVL MOISTURE WILL COMBINE WITH THE DIMINISHING WIND TO PRODUCE AREAS OF LATE NIGHT...2SM FOG...ESP THROUGHOUT THE CENTRAL AND SE VALLEYS. MIN TEMPS EARLY TUESDAY WILL RANGE FROM THE MID 50S OVER THE NRN MTNS...TO THE MID AND UPPER 60S IN THE SE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... AN UPPER LOW PASSING NORTH OF THE GREAT LAKES WILL ENHANCE THE UPPER TROUGH THROUGH TOMORROW PUSHING THE TROUGH AXIS OVERHEAD TUESDAY AFTERNOON. THIS WILL REINFORCE THE DRIER AIR AND CREATE INSTABILITY. EXPECT SCT TSRA IN THE NORTH ON TUES AS THE MOST POTENT SHORT WAVE BRUSHES THE NRN MTNS. 8H TEMPS IN THE MID TEENS WILL STILL ALLOW TEMPS TO GET AT OR SLIGHTLY ABOVE SEASONAL NORMALS...BUT STILL A NICE REPRIEVE FROM THE HEAT WAVE OF THIS PAST WEEK. THE TAIL OF THE LAST VORT MAX SHOULD DRAG THROUGH THE FIRST HALF OF THE NIGHT. THE VORT MAX MAY ENHANCE A BOUNDARY PASSING THROUGH BY MID EVENING...BRINGING A LINE OF SHOWERS AND TSRA THROUGH BY MIDNIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT DRIER AIR WEDNESDAY. THE TEMPS WILL GO BACK UP RATHER QUICKLY AS THE 8H TEMPS AND MOISTURE RISE AGAIN LATE WED/THURS. GFS IS MORE AGGRESSIVE THAN THE NAM WITH THE WARM UP STARTING WEDNESDAY UNDER GOOD SUNSHINE...HOWEVER THE NAM IS TRENDING TO THIS SOLUTION ESPECIALLY SINCE THERE ISNT A SIGNIFICANT ANTICYCLONE IN PLACE OVER OR TO THE NE OF THE AREA. KEPT TEMPS IN THE MID TO UPPER 80S AS THICKNESSES RISE BACK INTO THE 575-580 RANGE AND 5H HEIGHTS RISE OVER THE DEEP SOUTH THURSDAY AND FRIDAY. TEMPERATURES LATE IN THE WEEK CONTINUE TO TREND TO WIDESPREAD 90S BY THURSDAY AND COULD TOUCH THE CENTURY MARK AT SPOTS IN THE SE LATE IN THE WEEK. THE RIDGE WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND...WITH ANOTHER TROUGH POSSIBLE SUNDAY. THIS TROUGHS TIMING IS CONSISTENT BTWN THE GFS AND ECMWF AND AS SUCH HAVE INCLUDED SLIGHT CHANCE. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... MAINLY VFR CONDITIONS WILL COVER THE CENTRAL RIDGE AND VALLEY REGION LATE THIS AFTERNOON THROUGH EARLY TONIGHT...BROKEN BY JUST A 1-HOUR PERIOD OF MVFR /TO POSSIBLY BRIEF IFR/ CIGS AND VSBYS IN A BKN LINE OF SHRA/TSRA. REFER TO THE ABOVE...NEAR TERM SECTION OF THE DISC FOR SPECIFICS ON THE TIMING OF THIS CONVECTIVE LINE ALONG THE COLD FRONT. AREAS OF 2-3SM FOG A/ND LOCALIZED MVFR TO IFR CIGS/ IN FOG WILL OCCUR IN THE LEFTOVER MOIST AIR WITH LIGHT WIND LATE TONIGHT UNTIL SHORTLY AFTER SUNRISE TUESDAY. A SECONDARY COLD FRONT CROSSES THE STATE WITH BRIEF MVFR TO IFR CONDITIONS POSSIBLE IN SCTD AFTERNOON AND EARLY EVENING SHRA/TSRA. INCREASING WESTERLY WINDS WITH GUSTS UP INTO THE MID 20KT RANGE COULD IMPACT FAP AND TAKEOFFS AT REGION AIRFIELDS AFTER 15Z TUESDAY. OUTLOOK... TUE NIGHT-FRI...MAINLY VFR. PATCHY MORNING VALLEY FOG/MVFR POSSIBLE EACH MORNING...AND ISOLATED LATE AFTERNOON EVENING SHRA/TSRA WITH BRIEF MVFR CIGS/VSBYS POSSIBLE THU AND SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO/CERU LONG TERM...DANGELO/CERU AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jul 25, 11:48 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1148 AM EDT MON JUL 25 2011 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-261600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA- 1148 AM EDT MON JUL 25 2011 ...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-050-056>059-063>066-261600- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- 1148 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND MOVE THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Local storm report, Jul 25, 2:19 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG SHINGLEHOUSE 41.97N 78.19W
07/25/2011 POTTER PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN SHINGLEHOUSE
&&
EVENT NUMBER CTP1100319
TYBURSKILocal storm report, Jul 25, 2:21 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG ROULETTE 41.77N 78.16W
07/25/2011 POTTER PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN ROULETTE
&&
EVENT NUMBER CTP1100320
TYBURSKISpecial weather statement, Jul 25, 2:59 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON JUL 25 2011
PAZ037-041-042-046-252000-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
259 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
TIOGA AND SULLIVAN COUNTIES...
AT 252 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROSEVILLE TO BLOSSBURG TO 7 MILES SOUTHWEST OF SLATE RUN...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND 310 PM...
TROUT RUN AROUND 320 PM...JERSEY SHORE AROUND 330 PM...WILLIAMSPORT
AROUND 340 PM...PICTURE ROCKS AROUND 350 PM AND LAIRDSVILLE AROUND
400 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4195 7692 4168 7710 4143 7758 4137 7754
4134 7748 4129 7745 4120 7729 4107 7716
4109 7698 4115 7696 4114 7690 4118 7680
4116 7659 4131 7641 4131 7630 4153 7621
4155 7624 4160 7687
FORECASTER: RXRSpecial weather statement, Jul 25, 3:37 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT MON JUL 25 2011
PAZ017-252015-
CLEARFIELD PA-
337 PM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYDE...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WALLACETON AROUND 350 PM AND OSCEOLA MILLS
AROUND 400 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 138.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.
LAT...LON 4120 7850 4106 7806 4103 7808 4101 7806
4098 7809 4096 7808 4094 7812 4096 7816
4094 7815 4091 7822 4086 7825 4083 7830
4074 7837 4100 7881 4103 7881
FORECASTER: RXRLocal storm report, Jul 25, 4:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG MILL HALL 41.10N 77.49W
07/25/2011 CLINTON PA TRAINED SPOTTER
TWO CARS FLIPPED OVER AND DAMAGE TO A HOME IMPROVEMENT
CENTER IN MILL HALL
&&
EVENT NUMBER CTP1100321
TYBURSKISpecial weather statement, Jul 25, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON JUL 25 2011
PAZ017>019-024>026-252100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-NORTHERN CENTRE PA-
SOUTHERN CENTRE PA-
416 PM EDT MON JUL 25 2011
...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT CAMBRIA...CENTRE...
NORTHERN BLAIR...NORTHERN HUNTINGDON AND SOUTHERN CLEARFIELD
COUNTIES...
AT 410 PM EDT...A LINE OF GUSTY THUNDERSTORMS WAS LOCATED FROM
SNOW SHOE TO OSCEOLA MILLS TO NORTHERN CAMBRIA...MOVING SOUTHEAST
AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR BALD EAGLE STATE PARK AROUND 420 PM...ZION AROUND 430
PM...STATE COLLEGE AROUND 440 PM...MILLHEIM AROUND 450 PM AND
WILLIAMSBURG AROUND 500 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 137 AND 170...I-99 BETWEEN MILE MARKERS 25
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 422...STATE
ROAD 26...STATE ROAD 45...STATE ROAD 56...STATE ROAD 350...STATE ROAD
453.
LAT...LON 4072 7881 4083 7833 4116 7779 4111 7774
4111 7767 4096 7751 4097 7747 4087 7734
4073 7768 4068 7770 4068 7768 4059 7782
4040 7833 4036 7900
FORECASTER: RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:04 PM EDT | Special Weather Statement | CTP | Mifflin | 26 min |
| Jul 24, 10:12 PM EDT | Special Weather Statement | CTP | Union | 33 min |
| Jul 24, 11:12 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Jul 25, 7:14 AM EDT | Special Weather Statement | CTP | Elk | 76 min |
| Jul 25, 8:06 AM EDT | Special Weather Statement | CTP | Potter | 69 min |
| Jul 25, 8:49 AM EDT | Special Weather Statement | CTP | Potter | 41 min |
| Jul 25, 10:12 AM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jul 25, 10:17 AM EDT | Special Weather Statement | CTP | Cambria | 28 min |
| Jul 25, 11:02 AM EDT | Special Weather Statement | CTP | Adams, Cumberland | 28 min |
| Jul 25, 11:34 AM EDT | Special Weather Statement | CTP | Adams, Cumberland | 26 min |
| Jul 25, 12:06 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 54 min |
| Jul 25, 12:39 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 3 hr |
| Jul 25, 12:45 PM EDT | Special Weather Statement | CTP | McKean, Warren | 45 min |
| Jul 25, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 65 min |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | York | 56 min |
| Jul 25, 1:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 31 min |
| Jul 25, 1:52 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 53 min |
| Jul 25, 2:59 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 61 min |
| Jul 25, 3:33 PM EDT | Areal Flood Advisory | CTP | Columbia, Schuylkill | 4 hr |
| Jul 25, 3:37 PM EDT | Special Weather Statement | CTP | Clearfield | 38 min |
| Jul 25, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 1 more | 47 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 48 min |
| Jul 25, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 77 min |
| Jul 25, 4:55 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 50 min |
| Jul 25, 5:15 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 25, 5:20 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata, Perry | 40 min |
| Jul 25, 5:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 61 min |
| Jul 25, 7:10 PM EDT | Special Weather Statement | CTP | Tioga | 50 min |
| Jul 25, 7:58 PM EDT | Special Weather Statement | CTP | Tioga | 32 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.